My husband and I plan on trying again in 2 months. I have developed horrible tension headaches and when I saw the dr for this he put me on Trileptal (an antiseizure/bi-polar medication). I have taken this before and it did not seem to help at all and I dont see the relevance in this case. I will not take it while pregnate or trying to get pregnate anyway. I called my ob/gyn and they put me on celexa which has multiple horrible fertility side effects and is an antidepressant which, again, I will have to stop taking in 2 months. I was also put on Lorazepam to help me sleep. I have taken it to only still be starring at the ceiling 4 hours later. Am I expecting something that doesn't exist by asking for something to just take only when its hard and to help with my anxiety and to get me back out in the public and out of my house?
2 Oct 2009
Hi kalikojo, First of all, allow me to say that I am most sorry for your loss. Secondly, I hate to say this because I don't think you'll like it, but is this really a good time to think about getting pregnant again?! Being pregnant and having a baby are hopefully done when all things in life are in the best possible order. You sound as though you're dealing with quite a few serious issues here. Have you been speaking with a psychiatrist? That would be a very good thing to do if you aren't already. Unfortunately, I've never found a "happy pill" that you can take periodically and not get addicted to. Any type of medication which may be prescribed to you would have to be taken regularly until you are stable enough in all areas to reduce your dosage. I'm just very concerned that you're feeling a lot of pressure now, especially due to your recent loss.
Please try to honestly speak with some close friends and family, and step back a little from making a major decision right now! Try to think of what you'd say to your best friend if this was happening to her. I'll be thinking of you and hoping you find some very good help, very soon. keemo7
- Trileptal Information for Consumers
- Trileptal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trileptal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi, I was given trileptal in combination with Effexor XR for depression. 3 days later I started getting dull headaches for long periods of time. But, ...
2 answers • 29 Jun 2013
My daughter had a miscarriage in 1997. She blames the use of tegretol . I was wondering when the studies revealed this was a cause of miscarriage as ...
2 answers • 16 Sep 2013
... have to have instead of the old Implanon) anyways I got pregnant on it after almost 2 weeks but didn't know I was pregnant and had a ...
1 answer • 1 May 2014
I've been talking fluoxetine for several weeks now and I have to say those weeks were beautiful and I was living life. Rarely any sign of ...
2 answers • 30 Oct 2014
I have been taking Trileptal for 6.5 years. In the past year the intense skin all over itching has occured on 4 occasions each lasting one to four ...
0 answers • 12 Jun 2015